Not that men cannot read this - but I am warning you, it has to do with female only issues - something men just cannot understand as you do not have THOSE parts. :)
So, ladies, I am now entering month 4 (tomorrow) and this will be my 4th period with TSW. I was starting to get much worse with the skin breakout spreading to the last places that have remained clear. The last few days have been rough with my skin....such intense itching! And the pain! Normally I only take Tylenol and ibuprofen at bedtime so I can sleep better - yesterday I took it in the morning and again today I feel like I may need it during the day. This morning my skin is swollen and weeping like mad! It is so gross - it is always gross, just more gross than normal! I was getting frustrated - but now I think I get it. I went to the bathroom a few minutes ago and lo and behold I am spotting - something I typically do a few days before my actual period starts. I have been bad at keeping track of my periods lately but it seems this one is coming early. My period has been coming around the 20th-22nd of each month if I recall correctly. But I have had times where it came every 3 weeks for many months - crazy!
Anyway my whole point is I have had this consistent history every month with TSW - I start to PMS, and within 24 hours my skin starts to flare worse than normal - more intense itching, more swelling, more oozing. It goes from a bad flare to a REALLY bad flare and lasts until the second day of my period. The first 2 months I would get a few better days and when my period is ending I would get a 4-5 day break in most itching and pain and oozing before I would flare again - that would last until my next period. Last month after my period, I remained in a bad flare and did not get my break until about 10 days after my period ended. Now I am in a really bad flare again, ready to start my period. I am dreading the end of it - hoping for a break but after last month I am afraid of having this bad of a flare for 2 weeks! But it is obvious to me my hormones have something to do with the intensity of my flares...they don't cause them or anything, but they do affect them.
Just wondering if they affect anyone else's flares/skin.